# SDR ASAA2019031528632

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 23,754 hours, 7,723 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL, IN FLIGHT, CONTROL CAB ZONE TEMP LIGHT ILLUMINATED, NO EXCESSIVE TEMPERATURE EXPERIENCED. GROUNDED - YES. NR 2 PZTC LOGGED FLT DECK TRIM VALVE. VERIFIED -5 P/N VALVE INSTALLED. RESET FAULT. COULD NOT DUPLICATE MALFUNCTION. NR 2 PZTC BITE CK NORMAL SEVERAL TIMES. TAV MOVEMENT WAS SMOOTH & NORMAL THROUGHOUT TEST. OP CK NORMAL REF FIMS 21-62 TASK 801 & 832.
